Interventional Cardiology Expert Forum
Vibrating Veins
About This Forum:

Questions in the Interventional Cardiology forum are answered by medical professionals affiliated with the Truman Medical Center. Topics covered include acute coronary syndrome, angina , atrial fibrillation , cardiac catheterization , cardiomyopathy , drug abuse & cardiac disease, echocardiography , heart failure , hypertension & heart disease , lipid management , minorities and heart disease, peripheral vascular disease prevention, valvular heart disease , women’s heart health, and the warning signs of a heart attack.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Vibrating Veins
I am a 58 year old female who has been treated for atrial fibrillation, which is currently under control and no recent bouts have occurred. I am on 2 BP medicines, Moexipril-Hctz 7.5/12.5 and Metoprolol Succ ER 50 mg Tasan.  Off and on for a while I have been waking up in the middle of the night or early AM and experiencing a sensation of a slight vibrating or buzzing feeling throughout my body.  If I change body position it generally subsided.  If I get up, it goes away. Sometimes it comes back if I lay back down.  I have taken my BP at the time it happens and it is usually slightly elevated.  I also take both of my medications at 7:30am, so that may be why the BP is slightly elevated.
I have asked 3 different doctors about this (two cardiologists) and have not gotten an answer to what it might be. None of them really offered any thoughts on it, but seemed to ignore and talk around the question.  It is as if it was something they never heard of.  I vaguely remember seeing or hearing about something such as this happening to someone and it being of great concern.  At the time I had not experienced thie symptom, so really took no notice of it. I would like to know if this is something others have experienced and if it is something that I should be worried about!!  I've tried to get help for it, and have had all sorts of tests and treatments, for the A-Fib, such as nuclear stress test, echo cardiograph of my heart and arteries etc. but nothing regarding this sensation.  
Discussion is closed
Cancel
1 Answers
Page 1 of 1
290383 tn?1193103921
I don't know what the symptoms are due to but they could be due to your elevated blood pressure.  Your blood pressure should be controlled and you are on a low dose of the medications and they could easily be increased.  Also you might take one pill in the AM and one in the PM.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank